# SDR AALA20000389

- Difficulty date: March 1, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE SEAT PATH LIGHT AT SEAT 34A INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE SEAT PATH LIGHT CONNECTOR AT SEAT 34A.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
